# SDR SWAA061798

- Difficulty date: May 25, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 34,050 hours, 28,571 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND L2 DOOR EMERGECNY EVAC SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
